Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 28, 2017, 3:04 PM CST. It took effect at Mar 1, 2017, 12:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2017, 3:04 PM CST (21:04 UTC)
- In effect from
- Mar 1, 2017, 12:00 AM CST
- Expired
- Mar 2, 2017, 3:26 AM CST
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
177 WHUS73 KMKX 282104 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 PM CST TUE FEB 28 2017 ...DENSE FOG AT TIMES INTO THIS EVENING... ...GUSTY WINDS LATE TONIGHT INTO WEDNESDAY NIGHT... .DENSE FOG AT TIMES IS EXPECTED TO LINGER INTO THIS EVENING...WITH MILD AND MOIST AIR FLOWING OVER THE COOL LAKE MICHIGAN WATERS. WINDS WILL INCREASE FROM THE NORTH LATE TONIGHT INTO WEDNESDAY...AS LOW PRESSURE STRENGTHENS OVER LOWER MICHIGAN. GUSTS TO 25 KNOTS ARE EXPECTED...WITH BUILDING WAVES. A SMALL CRAFT ADVISORY IS IN EFFECT DURING THIS TIME. LMZ643>646-010515- /O.CAN.KMKX.SC.Y.0021.000000T0000Z-170301T0000Z/ /O.CON.KMKX.MF.Y.0005.000000T0000Z-170301T0600Z/ /O.NEW.KMKX.SC.Y.0022.170301T0600Z-170302T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 PM CST TUE FEB 28 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM CST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTH AT 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS. * WAVES: INCREASING TO 3 TO 4 FEET. * VISIBILITY: 1 MILE OR LESS AT TIMES INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SPM WWW.WEATHER.GOV/MKX
6 follow-up statements
191 WHUS73 KMKX 010328 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 PM CST TUE FEB 28 2017 ...DENSE FOG THIS EVENING IMPROVING DURING THE OVERNIGHT... ...GUSTY WINDS LATE TONIGHT INTO WEDNESDAY NIGHT... .DENSE FOG WILL CONTINUE THIS EVENING...WITH MILD AND MOIST AIR FLOWING OVER THE COOL LAKE MICHIGAN WATERS. STRENGTHENING NORTH WINDS WILL HELP DISSIPATE THE FOG DURING THE OVERNIGHT. WINDS WILL INCREASE FROM THE NORTH LATE TONIGHT INTO WEDNESDAY... AS LOW PRESSURE STRENGTHENS OVER LOWER MICHIGAN. GUSTS TO 25 KNOTS ARE EXPECTED...WITH BUILDING WAVES. A SMALL CRAFT ADVISORY IS IN EFFECT DURING THIS TIME. LMZ643>646-011130- /O.CON.KMKX.MF.Y.0005.000000T0000Z-170301T0600Z/ /O.CON.KMKX.SC.Y.0022.170301T0600Z-170302T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 PM CST TUE FEB 28 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS: NORTH AT 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS. * WAVES: INCREASING TO 3 TO 4 FEET. * VISIBILITY: 1 MILE OR LESS AT TIMES INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
047 WHUS73 KMKX 010947 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CST WED MAR 1 2017 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO TONIGHT... .STRENGTHENING LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL RESULT IN GUSTY NORTH TO NORTHWEST WINDS TODAY INTO TONIGHT. THESE WINDS WILL CAUSE HIGH OFFSHORE WAVES. THE HIGHEST GUSTS TO 30 KNOTS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. NORTHWEST WIND GUSTS MAY APPROACH GALE FORCE FOR AN HOUR OR TWO DURING THE LATE AFTERNOON AND EARLY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. LMZ643>646-011800- /O.CON.KMKX.SC.Y.0022.000000T0000Z-170302T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 AM CST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS: NORTH TURNING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: INCREASING TO 4 TO 7 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
540 WHUS73 KMKX 011546 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 946 AM CST WED MAR 1 2017 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO TONIGHT... .STRENGTHENING LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL RESULT IN GUSTY NORTH TO NORTHWEST WINDS TODAY INTO TONIGHT. THESE WINDS WILL CAUSE HIGH OFFSHORE WAVES. THE HIGHEST GUSTS TO 30 KNOTS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. NORTHWEST WIND GUSTS MAY APPROACH GALE FORCE FOR AN HOUR OR TWO DURING THE LATE AFTERNOON AND EARLY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. LMZ643>646-020000- /O.CON.KMKX.SC.Y.0022.000000T0000Z-170302T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 946 AM CST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS INTO THIS EVENING...WITH GUSTS TO 30 KNOTS. * WAVES: INCREASING TO 4 TO 7 FEET THIS AFTERNOON AND EVENING, HIGHEST TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
747 WHUS73 KMKX 012059 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 PM CST WED MAR 1 2017 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO TONIGHT... .GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE INTO TONIGHT. THESE WINDS WILL CAUSE HIGH OFFSHORE WAVES. GUSTS OF 25 TO 30 KNOTS ARE EXPECTED LATE THIS AFTERNOON INTO EARLY THIS EVENING. LMZ643>646-020500- /O.CON.KMKX.SC.Y.0022.000000T0000Z-170302T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 PM CST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. * WAVES: 4 TO 7 FEET, HIGHEST TOWARD THE OPEN WATERS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SPM WWW.WEATHER.GOV/MKX
455 WHUS73 KMKX 020343 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 PM CST WED MAR 1 2017 ...BRISK NORTHWEST WINDS AND HIGH WAVES SUBSIDING LATE TONIGHT... .GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE THIS EVENING BUT THEN GRADUALLY WEAKEN THROUGH THE OVERNIGHT. LMZ643>646-021000- /O.CON.KMKX.SC.Y.0022.000000T0000Z-170302T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 PM CST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... * WINDS: NORTHWEST 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS...SUBSIDING TO 10 TO 15 KNOTS DURING THE EARLY MORNING HOURS. * WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 4 FEET DURING THE EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
501 WHUS73 KMKX 020926 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CST THU MAR 2 2017 ...WINDS AND WAVES CONTINUED TO SUBSIDE OVERNIGHT... .WINDS AND WAVES CONTINUED TO DIMINISH OVERNIGHT AND HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-021030- /O.CAN.KMKX.SC.Y.0022.000000T0000Z-170302T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CST THU MAR 2 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. HIGHER WAVES TO AROUND 5 FEET ARE STILL POSSIBLE FOR SEVERAL MORE HOURS TOWARDS THE OPEN WATER. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 12:11 PM CST, 2 hours 53 minutes earlier.
Area forecast discussion, Feb 28, 12:11 PM CST, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1211 PM CST Tue Feb 28 2017 .UPDATE... Due to strong forcing, strong deep layer wind shear, and steep mid-level lapse rates, two severe storms developed in southern Wisconsin this morning. These elevated storms developed north of a warm front draped across far southern Wisconsin, extending from a low pressure system in central Iowa. Most guidance suggests that the warm front will remain in roughly the same location until the low pressure center tracks along the front this evening. Though wind shear will diminish somewhat as we approach the evening, it will remain strong enough to support severe thunderstorms. Moreover, mid level lapse rates will remain steep. Instability will remain limited, but given the other ingredients present, more severe storms are possible late this afternoon and into the evening as the low approaches this area. The best chances for severe will be in the warm sector, highlighted nicely by slight risk in the updated D1 outlook from SPC. However, instability was underdone with this morning's convection, so I would not be surprised to see isolated severe storms north of the slight risk area. && .AVIATION/18Z TAFS/... Expect LIFR cigs north areas with mainly IFR south. Some MVFR cigs possible far south as warm front get close. Mainly IFR/LIFR in the cold air later tonight. IFR/LIFR in mixed precipitation changing to snow Wednesday. && .MARINE... Small Craft Advisory today with a few gusts to 25 knots as pressure gradient tightens. With lake surface temps in the upper 30s to lower 40s, will also have to watch for dense fog development later today into tonight as warm, moist air moves northward from the central MS Valley region. A few thunderstorms may also produce some hail into the evening. A strong surge of cold air behind passing low pressure will likely produce more frequent wind gusts to Small Craft Advisory levels later tonight into Wednesday. This surge of colder air will end the dense fog threat overnight. A Small craft advisory will be needed for this. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Small Craft Advisory until 6 PM CST this evening for LMZ643>646. && UPDATE...BSH/HENTZ TODAY/TONIGHT AND AVIATION/MARINE...MBK Wednesday THROUGH Monday...DDV
Hazardous weather outlook, Feb 28, 10:56 AM CST, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 1056 AM CST Tue Feb 28 2017 WIZ046-047-051-052-056>060-062>072-011700- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1056 AM CST Tue Feb 28 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are likely over southeast and far south central Wisconsin this afternoon and early evening. There is a Marginal Risk of a severe thunderstorm along and south of a line from near Port Washington to Madison to Darlington where large hail is the primary risk. A slight risk of severe thunderstorms extends across from west pf janesville, and across Racine and kenosha counties where large hail and damaging winds are possible. Localized dense fog is possible today into this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A wintry mix of rain and snow will change to snow Wednesday morning. Snowfall of 2 to 5 inches is expected across most of the area on Wednesday. Some of the snow will melt, however slushy accumulations can be expected to cause deteriorating travel conditions and slippery roads. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and early evening. LMZ643>646-011700- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1056 AM CST Tue Feb 28 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Fog may become dense over the near shore waters this afternoon into tonight. Thunderstorms are likely especially south of Port Washington this afternoon and evening. There is a Marginal Risk of a severe thunderstorm producing large hail. A Small Craft Advisory is in effect today for occasional wind gusts to 25 knots and building waves. Another Small Craft Advisory will likely be needed late tonight as low pressure passes to the east. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A Small Craft Advisory will be needed for Wednesday into Wednesday night as colder air rides northwest winds across Lake Michigan. Hentz www.weather.gov/mkx
In the hours before
Special weather statement, Feb 28, 11:21 AM CST, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1121 AM CST TUE FEB 28 2017
WIZ047-051-052-057-058-281800-
Dodge-Columbia-Green Lake-Sheboygan-Fond Du Lac-
1121 AM CST TUE FEB 28 2017
...A STRONG THUNDERSTORM WILL AFFECT FOND DU LAC...SOUTHEASTERN GREEN
LAKE AND NORTHERN DODGE COUNTIES...
At 1121 AM CST, a strong thunderstorm was located near Waupun, moving
east at 55 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, North Fond Du Lac, Lomira, Markesan,
Oakfield, Rosendale, Brandon, Southern Lake Winnebago, Burnett,
Taycheedah, Lamartine, Byron, Fox Lake, Alto, Manchester, Eden, Mount
Calvary and Brownsville.
LAT...LON 4372 8814 4341 8881 4369 8910 4390 8865
4389 8841 4394 8840 4394 8834
TIME...MOT...LOC 1721Z 247DEG 47KT 4364 8887
SPMSpecial weather statement, Feb 28, 11:23 AM CST, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1123 AM CST TUE FEB 28 2017
WIZ052-060-281800-
Sheboygan-Ozaukee-
1123 AM CST TUE FEB 28 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL OZAUKEE AND
SOUTHERN SHEBOYGAN COUNTIES...
At 1123 AM CST, a strong thunderstorm was located near Random Lake,
or 9 miles south of Plymouth, moving east at 65 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Sheboygan, Sheboygan Falls, Oostburg, Kohler, Cedar Grove, Random
Lake, Cascade, Adell, Waldo, Silver Creek, Gibbsville, Batavia and
Hingham.
LAT...LON 4368 8770 4357 8779 4355 8779 4351 8803
4368 8811 4378 8771 4376 8770 4372 8771
4370 8770
TIME...MOT...LOC 1723Z 253DEG 55KT 4362 8793
SPMLocal storm report, Feb 28, 11:44 AM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 AM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM HAIL CEDAR GROVE 43.57N 87.82W
02/28/2017 M1.00 INCH SHEBOYGAN WI BROADCAST MEDIA
.
&&
RSLocal storm report, Feb 28, 11:46 AM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1146 AM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL RANDOM LAKE 43.55N 87.96W
02/28/2017 M1.00 INCH SHEBOYGAN WI PUBLIC
.
&&
RSSpecial weather statement, Feb 28, 11:54 AM CST, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1154 AM CST TUE FEB 28 2017
WIZ051-052-281830-
Sheboygan-Fond Du Lac-
1154 AM CST TUE FEB 28 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FOND DU LAC AND
SHEBOYGAN COUNTIES...
At 1154 AM CST, a strong thunderstorm was located 8 miles north of
Campbellsport, or 12 miles southeast of Fond Du Lac, moving east at
45 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Kohler, Elkhart
Lake, Greenbush, Cascade, Waldo, St. Cloud, Glenbeulah, Haven,
Dundee, Johnsonville and Waucousta.
LAT...LON 4376 8770 4373 8771 4356 8823 4377 8836
4389 8804 4389 8773 4381 8773 4377 8770
TIME...MOT...LOC 1754Z 250DEG 39KT 4371 8822
SPMLocal storm report, Feb 28, 1:56 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
156 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL RANDOM LAKE 43.55N 87.96W
02/28/2017 M1.00 INCH SHEBOYGAN WI PUBLIC
.
1103 AM HAIL PARDEEVILLE 43.53N 89.30W
02/28/2017 U0.25 INCH COLUMBIA WI PUBLIC
.
1102 AM HAIL CEDAR GROVE 43.57N 87.82W
02/28/2017 M1.00 INCH SHEBOYGAN WI BROADCAST MEDIA
.
1055 AM HAIL HUSTISFORD 43.35N 88.60W
02/28/2017 U0.50 INCH DODGE WI TRAINED SPOTTER
1/2 INCH HAIL.
1048 AM HAIL HORICON 43.44N 88.64W
02/28/2017 M0.88 INCH DODGE WI TRAINED SPOTTER
SPOTTER REPORTS DIME TO NICKEL SIZE HAIL IN
CITY.
1032 AM HAIL 3 NNW HARTFORD 43.37N 88.41W
02/28/2017 M1.00 INCH WASHINGTON WI TRAINED SPOTTER
HAIL OBSERVED 3 MI SOUTH OF HWY 33 ON COUNTY
P.
1006 AM HAIL LOWELL 43.34N 88.82W
02/28/2017 M0.25 INCH DODGE WI TRAINED SPOTTER
1006 AM HAIL DE FOREST 43.25N 89.35W
02/28/2017 E0.75 INCH DANE WI TRAINED SPOTTER
HAIL COVERING GROUND.
0941 AM HAIL SUN PRAIRIE 43.18N 89.23W
02/28/2017 M0.50 INCH DANE WI TRAINED SPOTTER
SEVERAL REPORTS OF NICKEL TO QUARTER SIZE
HAIL IN THE CITY.
0940 AM HAIL 4 N CROSS PLAINS 43.17N 89.65W
02/28/2017 M0.25 INCH DANE WI TRAINED SPOTTER
SOME PENNY SIZED HAIL MIX IN.
0925 AM HAIL WINDSOR 43.22N 89.34W
02/28/2017 M0.88 INCH DANE WI TRAINED SPOTTER
HAIL COVERING GROUND.
&&
NWS MILWAUKEE/SULLIVAN WI
IRIS SYSTEMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 3:55 AM CST | Small Craft Advisory | MKX | 11 hr | |
| Feb 28, 8:54 AM CST | Special Weather Statement | MKX | Iowa | 36 min |
| Feb 28, 9:14 AM CST | Special Weather Statement | MKX | Dane | 31 min |
| Feb 28, 9:37 AM CST | Special Weather Statement | MKX | Dane | 38 min |
| Feb 28, 9:42 AM CST | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 48 min |
| Feb 28, 9:58 AM CST | Special Weather Statement | MKX | Sauk | 32 min |
| Feb 28, 10:08 AM CST | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 52 min |
| Feb 28, 10:27 AM CST | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 63 min |
| Feb 28, 10:54 AM CST | Special Weather Statement | MKX | Columbia | 36 min |
| Feb 28, 10:55 AM CST | Special Marine Warning | MKX | 65 min | |
| Feb 28, 11:21 AM CST | Special Weather Statement | MKX | Fond du Lac | 39 min |
| Feb 28, 11:23 AM CST | Special Weather Statement | MKX | Sheboygan | 37 min |
| Feb 28, 11:54 AM CST | Special Weather Statement | MKX | Sheboygan | 36 min |
| Feb 28, 12:54 PM CST | Marine Dense Fog Advisory | MKX | 11 hr | |
| Feb 28, 1:37 PM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 11 more | 28 hr |
| Feb 28, 2:15 PM CST | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 5 more | 9 hr |
| Feb 28, 5:16 PM CST | Special Weather Statement | MKX | Green | 29 min |
| Feb 28, 5:26 PM CST | Special Weather Statement | MKX | Kenosha, Racine | 49 min |
| Feb 28, 5:41 PM CST | Special Weather Statement | MKX | Green | 34 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.